Alert archive / Illinois / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 26, 2025, 11:52 PM CDT for 4 counties in Illinois; Pike County, Missouri. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2025, 11:52 PM CDT (04:52 UTC)
- Expired
- Jul 27, 2025, 6:33 AM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 56 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 2:30 AM CDT | FLASH FLOOD | Hamburg, IL | Calhoun County Sheriff reported at least 5 trees across roads around Hamburg. The closed roads included Route 100, Michael Hamburg Rd, Treshman Hollow Rd, Irish Hollow Rd, Gresham Hollow Rd, East Panther Ck Rd, and Indian Ck Hallow Rd. Several of these roads a |
| Jul 27, 3:15 AM CDT | FLASH FLOOD | Jerseyville, IL | Flooded roads at Arch and Cheney in Jerseyville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 158 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2660 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.4
The text
As transmitted.
446
WGUS53 KLSX 270452
FFWLSX
ILC013-061-083-117-MOC163-271245-
/O.NEW.KLSX.FF.W.0045.250727T0452Z-250727T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1152 PM CDT Sat Jul 26 2025
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Northern Calhoun County in southwestern Illinois...
Greene County in southwestern Illinois...
Jersey County in southwestern Illinois...
Macoupin County in southwestern Illinois...
Southeastern Pike County in northeastern Missouri...
* Until 745 AM CDT Sunday.
* At 1152 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen, and heavy rain is continuing in the warning area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Godfrey, Jerseyville, Carlinville, Staunton, Virden, Gillespie,
White Hall, Carrollton, Brighton, Girard, Mount Olive, Roodhouse,
Bunker Hill, Benld, Greenfield, Hardin, Palmyra, Grafton, Elsah
and Shipman.
This includes the following State Parks...
Beaver Dam State Park.
This includes Interstate 55 in Illinois between exits 41 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3923 9097 3940 9093 3939 9062 3952 9058
3952 8970 3900 8970 3900 9027 3892 9028
3897 9044 3896 9052 3901 9058 3915 9062
3920 9059 3923 9060
FLASH FLOOD...RADAR INDICATED
$$
Carney3 follow-up statements
147
WGUS73 KLSX 270713
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
213 AM CDT Sun Jul 27 2025
ILC013-061-083-117-MOC163-271245-
/O.CON.KLSX.FF.W.0045.000000T0000Z-250727T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Pike MO-
213 AM CDT Sun Jul 27 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS
MORNING FOR NORTHERN CALHOUN, GREENE, JERSEY AND MACOUPIN COUNTIES
IN SOUTHWESTERN ILLINOIS AND SOUTHEASTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI...
At 213 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 5 and 7 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly,
particularly in southeast Pike county Missouri, and northern Calhoun
county Illinois.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Godfrey, Jerseyville, Carlinville, Staunton, Virden, Gillespie,
White Hall, Carrollton, Brighton, Girard, Mount Olive, Roodhouse,
Bunker Hill, Benld, Greenfield, Hardin, Palmyra, Grafton, Elsah
and Shipman.
This includes the following State Parks...
Beaver Dam State Park.
This includes Interstate 55 in Illinois between exits 41 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3923 9097 3940 9093 3939 9062 3952 9058
3952 8970 3900 8970 3900 9027 3892 9028
3897 9044 3896 9052 3901 9058 3915 9062
3920 9059 3923 9060
FLASH FLOOD...RADAR INDICATED
$$
Carney135
WGUS73 KLSX 270904
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
404 AM CDT Sun Jul 27 2025
ILC117-270914-
/O.CAN.KLSX.FF.W.0045.000000T0000Z-250727T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Macoupin IL-
404 AM CDT Sun Jul 27 2025
...FLASH FLOOD WARNING IS CANCELLED FOR MACOUPIN COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3940 9093 3939 9062 3923 9031 3926 9015
3900 9014 3900 9027 3892 9028 3897 9044
3896 9052 3901 9058 3915 9062 3916 9061
3912 9060 3917 9058 3923 9060 3923 9097
$$
ILC013-061-083-MOC163-271245-
/O.CON.KLSX.FF.W.0045.000000T0000Z-250727T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun IL-Greene IL-Jersey IL-Pike MO-
404 AM CDT Sun Jul 27 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS
MORNING FOR NORTHERN CALHOUN, SOUTHERN GREENE AND JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN PIKE COUNTY IN NORTHEASTERN
MISSOURI...
At 404 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 5 and 7 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Godfrey, Jerseyville, Carrollton, Brighton, Hardin, Grafton,
Elsah, West Alton, Clarksville, Old Kane, Belleview, Kemper, Kane,
Kampsville, Fieldon, Eldred, Hamburg, Otterville, Fidelity and
Paynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3940 9093 3939 9062 3923 9031 3926 9015
3900 9014 3900 9027 3892 9028 3897 9044
3896 9052 3901 9058 3915 9062 3916 9061
3912 9060 3917 9058 3923 9060 3923 9097
FLASH FLOOD...RADAR INDICATED
$$
MRB373
WGUS73 KLSX 271133
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
633 AM CDT Sun Jul 27 2025
ILC013-061-083-MOC163-271143-
/O.CAN.KLSX.FF.W.0045.000000T0000Z-250727T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun IL-Greene IL-Jersey IL-Pike MO-
633 AM CDT Sun Jul 27 2025
...FLASH FLOOD WARNING FOR NORTHERN CALHOUN, SOUTHERN GREENE AND
JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS AND SOUTHEASTERN PIKE
COUNTY IN NORTHEASTERN MISSOURI HAS BEEN REPLACED WITH A FLOOD
WARNING...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3940 9093 3939 9062 3923 9031 3926 9015
3900 9014 3900 9027 3892 9028 3897 9044
3896 9052 3901 9058 3915 9062 3916 9061
3912 9060 3917 9058 3923 9060 3923 9097
$$
MRBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 11:26 PM CDT, 26 minutes earlier. Its key messages:
- Dangerous heat and humidity is expected to expand northward on Sunday, peaking across the area on Monday and Tuesday. Widespread relief from the heat is expected between Wednesday and Thursday.
- Mainly scattered thunderstorms are forecast tonight through Sunday. A few of the strongest storms may have gusty winds with locally heavy rainfall also possible.
Area forecast discussion, Jul 26, 11:26 PM CDT, 26 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1126 PM CDT Sat Jul 26 2025
.KEY MESSAGES...
- Dangerous heat and humidity is expected to expand northward on
Sunday, peaking across the area on Monday and Tuesday.
Widespread relief from the heat is expected between Wednesday
and Thursday.
- Mainly scattered thunderstorms are forecast tonight through
Sunday. A few of the strongest storms may have gusty winds with
locally heavy rainfall also possible.
&&
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 235 PM CDT Sat Jul 26 2025
Widespread showers and thunderstorms in northeast Missouri
weakened late this morning, but an outflow boundary further to
the east has been a focus for showers and thunderstorms so far
this afternoon. This southwest-northeast axis in the vicinity of
the outflow boundary is where the best chances (40-60%) are
through mid/late evening, roughly from KJEF to southeast of KPPQ.
Further southeast, there has been more purely diurnally-driven
convection with a focus across portions of southeast Missouri and
southwest Illinois. The latest SPC mesoanalysis shows a very
unstable environment (>3000 J/kg MLCAPE), but deep- layer shear
has decreased to around 25-30 knots behind the MCV moving into the
southern Great Lakes. These values will continue to drop over the
next few hours. RAP soundings show some dry air at midlevels and
moderately high low- level lapse rates (~ 7 C/km), indicating a
low threat for isolated microbursts. This threat should gradually
wane after dusk as diurnal instability abates and low-level lapse
rates weaken.
Overnight tonight, low-level moisture convergence increases on the
nose of a ~20 kt low-level jet. At least scattered showers and
thunderstorms are expected along/north of the composite outflow
boundary from this afternoon/evening's convection. The low-level
moisture convergence is not particularly strong. Therefore, would
not expect too much in the way of organization of the convection
late tonight. That being said, there may be some training of storms
in an environment characterized by deep warm cloud depths and
precipitable water values around 2.00" (>95th percentile of
climatology). The 12Z HREF hints at this threat as well, showing
some isolated pockets of 2-4" of rain. Given that this rain should
focus southeast of where it fell last night/this morning and the
fact that the low-level forcing for ascent is not particularly
strong, did not elect to go with a flash flood watch and think that
flash flooding, if any were to occur, would be very isolated in
nature. Exactly where in the CWA this activity will focus is
uncertain, mainly due to the fact we will not know where the
composite outflow boundary will be later this evening. The best
guess is that it may get as far southeast as the I-44/I-70 corridors
in Missouri/Illinois respectively. That would mean that the best
chances (40-60%) of showers and thunderstorms tonight would tend to
want to focus from central Missouri east/northeast into south-
central Illinois.
While there is some variability in CAMs with how things evolve on
Sunday, the nocturnal low-level jet does not fade very quickly. This
would suggest that isolated to scattered showers and thunderstorms
may keep going through the morning hours, before there is at least a
slight uptick in coverage by early afternoon as diurnal instability
increases. The best chances by Sunday afternoon (30-50%) should
shift southeast, more across east central and southeast Missouri as
well as southwest Illinois. The threat for any microbursts should be
lower than today, mainly due to poorer low-level lapse rates.
In terms of the heat, an expansion to the north still appears
likely. Even with highs around 90 degrees in northeast Missouri and
west-central Illinois, dewpoints in the upper 70s are expected.
Therefore, expanded the heat advisory for the remainder of the CWA
as peak heat index values of around 105 degrees are expected
Sunday afternoon. Further southeast, there actually is a bit more
uncertainty with respect to temperatures and associated heat
index values given the better chances for showers and
thunderstorms Sunday morning/afternoon. However, given that the
convection is not expected to be too widespread nor organized,
temperatures should be able to get at least to around 90 degrees.
With the very high humidity/dewpoints, that should be enough to
see maximum heat index values of 100-105F+. That being said, there
may be some pockets that stay cooler tomorrow afternoon due to
thunderstorms, but confidence in widespread cooler temperatures is
definitely not high enough to make any changes with the ongoing
heat advisory/extreme heat warning.
Gosselin
&&
.LONG TERM... (Sunday Night through Next Saturday)
Issued at 235 PM CDT Sat Jul 26 2025
(Sunday Night - Tuesday Night)
There may be some lingering showers and thunderstorms Sunday evening
across parts of southeast Missouri and southwest Illinois, but this
activity should diminish with loss of daytime heating. It appears we
may finally get a dry overnight period as the mid-Mississippi Valley
begins to feel more direct influences from the amplifying mid/upper
level anticyclone just to our south. This should help steer Sunday
night/Monday morning's round of storms further to the north and
east. Dry weather is then forecast through Tuesday night.
Early next week is all about the heat. The very anomalous mid/upper
level anticyclone continues to build northward through Monday
night/early Tuesday. A near 600 dm 500-hPa anticyclone centered in
the mid south would be record-breaking for that part of the country
to put this pattern in perspective. High temperatures will increase
early next week, likely peaking on Tuesday afternoon in most areas.
Highs in the mid to upper 90s are forecast each afternoon. I think
the chances of anyone actually seeing 100+ degree highs has
decreased as the 850-hPa thermal ridge is a bit more modest (+21
to +23C) compared to what it looked like 24-48 hours ago. These
values are certainly anomalously warm, but more on the order of
just above the 90th percentile of climatology and not extremely
warm for this time of year. In addition, there is a bit more
confidence in dewpoints staying well into the 70s for most
locations. This rich low-level moisture also helps with diurnal
cumulus development in the afternoon, helping to limit the
temperature rise after the cumulus forms. Regardless of the exact
air temperatures, very dangerous heat is expected both afternoons.
Peak heat index values of 105-110F+ are expected, with the
highest values within the urban heat island of metropolitan St.
Louis and adjacent portions of southwest Illinois where dewpoints
are most likely to be closer to the 80 degree mark.
(Wednesday - Next Saturday)
A significant pattern change will take place as we transition from
mid to late week as anomalous mid/upper level troughing carves
into southeast Canada. All signs continue to point toward a cold
frontal passage sometime Wednesday/Wednesday night, with
significantly cooler temperatures infiltrating the mid-Mississippi
Valley. Ensemble guidance has also trended cooler with the
strength of this air mass, with mean 850-hPa temperatures
anomalies Friday/Friday night in the -2 to -5C range. What remains
more impressive is the strength of the surface anticyclone moving
into the Upper Midwest. The latest NAEFS has a 1026+ hPa high in
Wisconsin Friday afternoon, which would be near-record breaking
for the beginning of August. High temperatures in the mid 70s to
low 80s are forecast Friday/Saturday, with lows ranging from the
upper 50s to mid 60s. Spread on the NBM remains on the low side
for 5-7 days out, with only about a 3-5 degree difference for most
locations between the 25th/75th percentiles. Even the 75th
percentile still shows high temperatures some 5+ degrees below
normal, so there remains high confidence in well-below normal
temperatures entering next weekend.
What does remain uncertain is exactly when the cold front will
move through the region. Latest trends have slowed down the front
slightly, but there is a signal for a possible MCS moving
southeast into the area Wednesday morning. This of course would
lead to much cooler temperatures due to the rain and associated
cloud cover. However, if the front is delayed enough and it stays
dry/sunny, one last day of heat/humidity would be in store at
least for parts of the area. Given the uncertainty and the fact
that Wednesday is still 4 days out, no change to the end of the
heat headlines.
The best chances of showers and thunderstorms (40-60%) are
accompanied by the cold front in the Wednesday/Wednesday night
time frame. Deterministic guidance also shows some northwest flow
disturbances behind the front, which could yield some showers and
maybe even some elevated convection Thursday/Thursday night.
Gosselin
&&
.AVIATION... (For the 06z TAFs through 06z Sunday Night)
Issued at 1126 PM CDT Sat Jul 26 2025
The main concern this TAF period will again be showers and
thunderstorms at times through . Multiple clusters of thunderstorms
have developed just north of the I-70 corridor into south-central
IL, but it is uncertain if showers and thunderstorms will
develop/progress into any of the terminals. Therefore, PROB30 groups
have been maintained to the periods with highest chances at each
terminal. Additional development/redevelopment of showers and
thunderstorms Sunday afternoon and evening is anticipated to be
largely focused across east-central/southeastern MO and southwestern
IL with highest chances of impacts at St. Louis metro terminals.
Thunderstorms will be capable of MVFR to briefly IFR flight
conditions and gusty winds. Outside of thunderstorms, VFR flight
conditions will prevail.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Tuesday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Gasconade MO-Iron MO-
Lincoln MO-Madison MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
Warren MO-Washington MO.
Extreme Heat Warning until 7 PM CDT Tuesday for Franklin MO-
Jefferson MO-Saint Charles MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO.
Heat Advisory from 1 PM Sunday to 7 PM CDT Tuesday for Knox MO-
Lewis MO-Marion MO-Shelby MO.
IL...Heat Advisory until 7 PM CDT Tuesday for Calhoun IL-Fayette IL-
Greene IL-Jersey IL-Macoupin IL-Montgomery IL-Pike IL.
Extreme Heat Warning until 7 PM CDT Tuesday for Bond IL-Clinton
IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint Clair
IL-Washington IL.
Heat Advisory from 1 PM Sunday to 7 PM CDT Tuesday for Adams IL-
Brown IL.
&&
WFO LSXHazardous weather outlook, Jul 26, 3:00 PM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 300 PM CDT Sat Jul 26 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 300 PM CDT Sat Jul 26 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Dangerous heat will continue this evening. Mainly scattered thunderstorms are forecast tonight. Locally heavy rainfall is possible along with some gusty winds in the stronger thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous heat will continue over much of the area through at least Tuesday. There is a chance of thunderstorms Sunday and again Wednesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any flooding or wind damage to the National Weather Service. Gosselin
In the hours before
Local storm report, Jul 26, 11:38 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1138 PM CDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM Flash Flood 1 SSW Elsberry 39.16N 90.79W
07/26/2025 Lincoln MO Emergency Mngr
Water rescue due to flooding.
&&
MRBLocal storm report, Jul 26, 11:39 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1139 PM CDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM Flash Flood Elsberry 39.17N 90.78W
07/26/2025 Lincoln MO Emergency Mngr
MO 79 closed at Brownsmill Road due to
fast-moving flood water.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:04 PM CDT | River Flood Warning | LSX | Pike | 12 days |
| Jul 26, 10:04 PM CDT | River Flood Warning | LSX | Calhoun | 12 days |
| Jul 26, 10:56 PM CDT | Areal Flood Advisory | LSX | Calhoun | 22 min |
| Jul 26, 11:18 PM CDT | Flash Flood Warning | LSX | Calhoun | 7 hr |
| Jul 27, 5:58 AM CDT | Areal Flood Warning | LSX | Calhoun | 7 hr |
| Jul 27, 6:33 AM CDT | Areal Flood Warning | LSX | Calhoun, Greene, Jersey | 117 min |
| Jul 27, 11:11 AM CDT | River Flood Warning | LSX | Pike | 52 hr |
| Jul 27, 11:11 AM CDT | River Flood Warning | LSX | Calhoun | 71 hr |
| Jul 27, 11:11 AM CDT | River Flood Warning | LSX | Pike | 38 hr |
| Jul 27, 2:27 PM CDT | River Flood Warning | LSX | Clinton | 31 hr |
| Jul 26, 8:41 PM CDT | River Flood Warning | LSX | Lewis | 66 hr |
| Jul 27, 2:36 AM CDT | Flash Flood Warning | LSX | Audrain, Pike | 4 hr |
| Jul 27, 3:39 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Ralls | 3 hr |
| Jul 27, 9:12 AM CDT | Areal Flood Advisory | LSX | Crawford, Washington | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2025Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.